# SDR DLM88070969

- Difficulty date: July 30, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 45,513 hours, 34,781 cycles
- Engine: Pwa JT8D219
- Engine time: 39,286 hours, 29,848 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 725939
- Condition: Failed
- Location: Nr 1
- Part time: 39,286 hours, 29,848 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

FLIGHTCREW REPORTED THAT EN ROUTE TO ATL LEFT ENGINE OIL FILTER CLOGGED MESSAGE ILLUMINATED ON OAP FOLLOWED BY THE LOSS OF OIL PRESSURE AND OIL QTY.  FLIGHTCREW SHUT DOWN ENGINE AND DIVERTED TO STL.  REPLACED NR 1 ENG PER TRANS 9T102.
